# SDR WX0A2015041372523

- Difficulty date: April 6, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, FIRE DETECTOR LOOP ANNUNCIATOR HAS ILLUMINATED & THE LOOP B ON THE RT ENG WAS ALSO ILLUMINATED.  SWITCH TO LOOP A, GOT A GOOD FIRE TEST.  LT SWITCH IN LOOP A POSITION IAW THE CHECKLIST.  ACCOMPLISHED BITE TEST ON FIRE DETECTION UNIT IAW AMM TASK 26-00-00-2.  TEST ON BOTH LOOP A & B ON RT ENG NORMAL.  OK FOR SERVICE.
